# SDR SWIA201642204

- Difficulty date: May 17, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 26,349 hours, 23,450 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE LE CHAFED INBD SIDE.  THE L/E SECTION WAS REMOVED, NEW OTBD MID SECTION, PN: 601R14303-52, WAS INSTALLED IAW SRM.
